L (L 2 ) and L (L ) error estimates for mixed methods for integro-differential equations of parabolic type
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 3, p. 531-546
@article{M2AN_1999__33_3_531_0,
     author = {Jiang, Ziwen},
     title = {$L^\infty (L^2)$ and $L^\infty (L^\infty )$ error estimates for mixed methods for integro-differential equations of parabolic type},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {3},
     year = {1999},
     pages = {531-546},
     zbl = {0941.65143},
     mrnumber = {1713237},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_3_531_0}
}
Jiang, Ziwen. $L^\infty (L^2)$ and $L^\infty (L^\infty )$ error estimates for mixed methods for integro-differential equations of parabolic type. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 3, pp. 531-546. http://www.numdam.org/item/M2AN_1999__33_3_531_0/

[1] J. R. Cannon and Y. Lin, A priori L2 error estimates for finite-element methods for nonlinear diffusion equations with memory. SIAM J. Numer. Anal. 27 (1990) 595-607. | MR 1041253 | Zbl 0709.65122

[2] J. R. Cannon and Y. Lin, Non-classical H1 projection and Galerkin methods for nonlinear parabohc Integro-differential equations. Calcolo 25 (1988) 187-201. | MR 1053754 | Zbl 0685.65124

[3] L. C. Cowsar, T. F. Dupont and M. F. Wheeler, A priori estimates for mixed finite element methods for the wave equations. Comput. Methods Appl. Mech. Engrg. 82 (1990) 205-222. | MR 1077657 | Zbl 0724.65087

[4] L. C. Cowsar, T. F. Dupont and M. F. Wheeler, A priori estimates for mixed finite element approximations of second-order hyperbolic equations with absorbing boundary conditions. SIAM J. Numer. Anal. 33 (1996) 492-504. | MR 1388485 | Zbl 0859.65097

[5] J. Jr. Douglas and J. E. Roberts, Global estimates for mixed methods for second order elliptic equations. Math. Comp. 44 (1985) 39-52. | MR 771029 | Zbl 0624.65109

[6] E. Greenwell-Yanik and G. Fairweather, Finite element methods for parabolic and hyperbolic partial integro-differential equations. Nonlinear Anal. 12 (1988) 785-809. | MR 954953 | Zbl 0657.65142

[7] M. N. Le Roux and V. Thomée, Numerical solution of semilinear integro-differential equations of parabolic type with nonsmooth data. SIAM J. Numer. Anal. 26 (1989) 1291-1309. | MR 1025089 | Zbl 0701.65091

[8] Y. Lin, Galerkin methods for nonlinear parabolic integro-differential equations with nonlinear boundary conditions. SIAM J. Numer. Anal. 27 (1990) 608-621. | MR 1041254 | Zbl 0703.65095

[9] F. A. Milner, Mixed finite element methods for Quasilinear second-order elliptic problems. Math. Comp. 44 (1985) 303-320. | MR 777266 | Zbl 0567.65079

[10] F. A. Milner and E.-J. Park, A mixed finite element method for a strongly nonlinear second-order elliptic problem. Math. Comp. 64 (1995) 973-988. | MR 1303087 | Zbl 0829.65128

[11] E. J. Park, Mixed finite element method for nonlinear second-order elliptic problems. SIAM J. Numer. Anal. 32 (1995) 865-885. | MR 1335659 | Zbl 0834.65108

[12] P. A. Raviart and J. M. Thomas, A mixed finite element method for 2-nd order elliptic problems, in Mathematical Aspects of the Finite Element Method. Lect. Notes Math. 606 (1977) 292-315. | MR 483555 | Zbl 0362.65089

[13] R. Scholtz, Optimal L∞-estimates for a mixed finite element method for second order elliptic and parabolic problems. Calcolo 20 (1983) 355-377. | MR 761790 | Zbl 0571.65092

[14] J. Squeff, Superconvergence of mixed finite element methods for parabohc equations. RAIRO Modél. Math. Anal. Numér. 21 (1987) 327-352. | Numdam | MR 896246 | Zbl 0621.65116

[15] V. Thomée and N. Y. Zhang, Error estimates for semi-discrete finite element methods for parabohc integro-differential equations. Math. Comp. 53 (1989) 121-139. | MR 969493 | Zbl 0673.65099

[16] J. Wang, Asymptotic expansions and L∞-error estimates for mixed finite element methods for second order elliptic problems. Numer. Math. 55 (1989) 401-430. | MR 997230 | Zbl 0676.65109